The first few days I had no side effects, and the pain from my tumor disappeared. I could laugh as hard as I wanted to. I was so relieved. Big deep breathes.
This week I developed red painful spots all over my lower body and upper arms. My joints have been acting very old (painful). This seems to come and go. I started having fevers at night, major chills even when I didn't have a fever. Barfing here and there. My feet hurt to walk on. One of the worst side effects has been sweating the bed every time I fall asleep. Even after an exhausting night (changing my clothes and bedding 5 times), I get the kids to school and doze off, and immediately wake up freezing with big beads of sweat all over my skin from head to toe. Sleep deprivation sucks.
So I called the doctor yesterday and I am taking a couple days off the drug and we can decide if we need to lessen the dose when I start back up next week. This is a pretty typical scenario, it seems like most people are not able to tolerate the full dose. A lot of the time the side effects wear off eventually, so I guess we will just see what happens.
This has kind of taken me by surprise, as I thought the side effects would be pretty manageable with Ibuprofen. And most things are not that bothersome, but when I can't get the fevers and shaking down with the medicine, it's just miserable.
The other night the shaking started early enough for my kids to witness. I hate being sick, but I really hate being sick around people. And I really hate being sick around those people. They are very concerned, bless their hearts.
My family has helped me out a lot this week, and Josh is beyond helpful. My kids are absolutely the easiest, funnest, most darling things on earth. We have lots of strength and faith to draw from yet.